Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 102, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 29, 2015, 8:31 PM CDT for Dickson County, Tennessee. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2015, 8:31 PM CDT (01:31 UTC)
- Expired
- Jun 29, 2015, 9:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Dickson County, TN
The radar
The Ft Campbell radar (KHPX), 55 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1003 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
339
WUUS54 KOHX 300131
SVROHX
TNC043-300200-
/O.NEW.KOHX.SV.W.0102.150630T0131Z-150630T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
831 PM CDT MON JUN 29 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DICKSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 900 PM CDT
* AT 830 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
DICKSON...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
WHITE BLUFF AROUND 900 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SLAYDEN...VANLEER AND CHARLOTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3632 8734 3632 8729 3631 8718 3624 8718
3621 8719 3621 8718 3607 8718 3617 8755
3621 8755 3625 8752 3634 8751
TIME...MOT...LOC 0130Z 276DEG 23KT 3625 8743
HAIL...1.00IN
WIND...60MPH
$$
07What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 8:20 PM CDT, 11 minutes earlier.
Area forecast discussion, Jun 29, 8:20 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR FORMAT NATIONAL WEATHER SERVICE NASHVILLE TN 820 PM CDT MON JUN 29 2015 .UPDATE... WITH MAJORITY OF SCT CONVECTION ASSOCIATED WITH LIGHTNING ACTIVITY... MENTIONED SCT SHWRS/TSTMS THRU REMAINDER OF EVENING HRS. HAVE RECEIVED SEVERAL REPORTS OF WALL CLOUDS WITH SHWRS/TSTMS NEAR THE TN/AL BORDER WITH HEAVY RAINFALL AND 0.5 INCH HAIL HERE PRESENTLY AT THE NASHVILLE WEATHER SERVICE OFFICE IN OLD HICKORY. WEAK COLD FRONT BEGINNING TO MOVE SLOWLY SWD INTO NW PORTIONS OF MID STATE WHERE IT IS EXPECTED TO REMAIN QUASI-STATIONARY AND WASH OUT BY MORNING. UPPER LEVEL TROUGHING WILL BECOME MORE ENHANCED ALSO AS THE NIGHT-TIME HRS PROGRESS. THOUGH DIURNAL AFFECTS WILL BE SUBSIDING...ACTIVITY SCT SHWR/TSTM ACTIVITY SHOULD LAST THRU THE MAJORITY OF THE EVENING HRS. WITH SOME ACTIVITY REMAINING STATIONARY AND BACK BUILDING ALSO...AND ARE MONITORING RAINFALL RATES FOR POTENTIAL FLASH FLOOD PRODUCTS IF NECESSARY FOR THE REMAINDER OF THE EVENING HRS ALSO. ALSO TWEAKED HRLY TEMP...DEWPOINT...SKY CONDITION...AND WIND SPEED/DIRECTION GRIDS. SHORT RANGE MODEL GUIDANCE SHOWING CURRENT TEMPS GENERALLY IN LINE WITH FORECASTED LOW TEMPERATURE VALUES FOR TONIGHT. && .PREV DISCUSSION.../ISSUED 712 PM CDT MON JUN 29 2015/ UPDATE...FOR 00Z AVIATION FORECAST. AVIATION UPDATE...00Z AVIATION FORECAST. OTHER THAN A WEAK UPPER LEVEL DISTURBANCE PASSAGE ACROSS ERN PORTIONS OF AREA 30/18Z-30/24Z IN UPPER LEVEL TROUGH AMPLIFICATION PATTERN 30/12Z- 30/24Z...SHWR/TSTM DEVELOPMENT SHOULD GENERALLY BE DIURNALLY DRIVEN WITH LOCAL EFFECTS FROM LOW LEVEL MOISTURE POOLING AND OROGRAPHIC INFLUENCES PLAYING A MAJOR DEVELOPMENTAL ROLES...ALONG POSSIBLY WITH SUBTLE WEAK SHORTWAVES PASSAGES IN UPPER LEVEL FLOW. WHAT THIS ADDS UP TO IS...ALTHOUGH SHWRS/TSTMS COULD DEVELOP AND IMPACT TAF SITES AT ANY TIME/MULTIPLE TIMES THRU 30/24Z...VERY HARD TO PINPOINT ACTUAL DEVELOPMENTAL AND LOCATION TIMING. THUS...WILL GO WITH SCT CB'S AROUND 4KFT...SCT AC 10-12 KFT...AND SCT/BKN CI 20-25 KFT...WITH CONVECTION 30/00Z-30/03Z/REDEVELOPING AGAIN 30/18Z-30/24Z. PREV DISCUSSION... /ISSUED 536 PM CDT MON JUN 29 2015/ UPDATE... MADE TWEAK TO TEMP FORECAST FOR TUESDAY FOR ZONE FORECAST PRODUCT. TWEAKED HRLY TEMP...DEWPOINT...SKY CONDITION...AND WIND SPEED/DIRECTION GRIDS. OTHERWISE...FORECAST REMAINS ON TRACK. PREV DISCUSSION.../ISSUED 324 PM CDT MON JUN 29 2015/ DISCUSSION... WEAK SURFACE FRONT CONTINUES TO PUSH THROUGH THE MID-SOUTH REGION WITH BETTER COVERAGE LYING JUST TO THE NORTH OF MIDDLE TENNESSEE. THIS AREA LIES CLOSER TO THE LOW PRESSURE CENTER...BUT WITH THE CURRENT INSTABILITY AND AN APPROACHING FRONTAL PASSAGE EXPECT CHANCES FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO PERSIST THROUGH THIS EVENING AND INTO THE OVERNIGHT HOURS. WITH THE UPPER TROUGH REMAINING IN PLACE FOR MUCH OF THE WORKWEEK COVERAGE MAY INTENSIFY SLIGHTLY TOMORROW AFTERNOON ACROSS THE EASTERN PORTIONS OF THE CWA DUE TO A COMBINATION OF DIURNAL HEATING AND A WEAK UPPER LEVEL DISTURBANCE. A MARGINAL CHANCE FOR SEVERE WEATHER IS ANTICIPATED BY SPC... BETTER CHANCES FOR MORE WIDESPREAD HEAVY RAINFALL WILL COME ON WEDNESDAY THROUGH THURSDAY MORNING WHEN A STRONGER SHORTWAVE ROTATES THROUGH THE TROUGH AXIS. THIS SYSTEM APPEARS IT WILL BE ABLE TO TRANSPORT DECENT MOISTURE FROM THE GULF OF MEXICO...INCREASING PW VALUES TO NEAR 2 INCHES... AND WITH A MORE PRONOUNCED SURFACE LOW AND A SETUP CONDUCIVE TO HEAVY RAIN...TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE. IN FACT...TOTAL RAINFALL AMOUNTS FOR THE WEEK COULD EXCEED 4 INCHES FOR SOME AREAS WITH ANOTHER ROUND OF HEAVY RAIN IS POSSIBLE FRIDAY THROUGH SATURDAY MORNING. FOR THE 4TH OF JULY WEEKEND...SHOWER CHANCES WILL REMAIN IN THE FORECAST AS MODEL GUIDANCE IN THE EXTENDED SHOWS ANOTHER SYSTEM PUSHING THROUGH THE MID-STATE...THOUGH THERE IS THE POSSIBILITY OF A BREAK IN THE ACTION FOR FIREWORKS FESTIVITIES AS CONFIDENCE IN TIMING AND PLACEMENT REMAIN ON THE LOW SIDE AT THIS POINT IN THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 68 87 68 82 / 30 40 20 70 CLARKSVILLE 67 86 68 81 / 30 40 20 70 CROSSVILLE 65 80 64 78 / 30 60 30 60 COLUMBIA 68 87 67 83 / 30 40 20 60 LAWRENCEBURG 68 86 68 84 / 30 40 20 60 WAVERLY 68 86 69 82 / 30 40 20 70 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Jun 29, 4:59 AM CDT, 15 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 459 AM CDT MON JUN 29 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-301000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 459 AM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HURLEY
In the hours before
Special weather statement, Jun 29, 7:03 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
703 PM CDT MON JUN 29 2015
TNZ006-025-026-300045-
MONTGOMERY TN-DICKSON TN-CHEATHAM TN-
703 PM CDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...NORTHEASTERN DICKSON
AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 745 PM CDT...
AT 702 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTH OF CLARKSVILLE...MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ASHLAND CITY...COOPERTOWN...PLEASANT VIEW...CUNNINGHAM AND CHEATHAM
DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3644 8709 3640 8703 3639 8701 3637 8699
3637 8698 3638 8696 3638 8694 3639 8694
3638 8693 3614 8702 3627 8745 3648 8736
TIME...MOT...LOC 0002Z 279DEG 25KT 3636 8730
07Special weather statement, Jun 29, 7:38 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
738 PM CDT MON JUN 29 2015
TNZ025-026-300130-
DICKSON TN-CHEATHAM TN-
738 PM CDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEATHAM AND DICKSON
COUNTIES UNTIL 830 PM CDT...
AT 737 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF DICKSON...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DICKSON...ASHLAND CITY...WHITE BLUFF...KINGSTON SPRINGS...PEGRAM...
CHARLOTTE...VANLEER AND SLAYDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3628 8695 3625 8698 3622 8698 3605 8708
3612 8754 3633 8750
TIME...MOT...LOC 0037Z 277DEG 25KT 3625 8738
07Special weather statement, Jun 29, 8:02 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
802 PM CDT MON JUN 29 2015
TNZ008-027-028-300145-
SUMNER TN-WILSON TN-DAVIDSON TN-
802 PM CDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAVIDSON...SOUTHWESTERN
SUMNER AND NORTHWESTERN WILSON COUNTIES UNTIL 845 PM CDT...
AT 801 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
JOELTON...OR 8 MILES NORTHWEST OF NASHVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...NASHVILLE...MADISON...HENDERSONVILLE...MOUNT JULIET...
GOODLETTSVILLE...MILLERSVILLE...LAKEWOOD...HERMITAGE...JOELTON...
NASHVILLE-DAVIDSON (BALANCE)...OLD HICKORY...RURAL HILL...WHITES
CREEK AND PERCY PRIEST LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3637 8685 3635 8682 3636 8679 3637 8679
3635 8644 3610 8654 3619 8693 3637 8687
3637 8686 3638 8686 3638 8685
TIME...MOT...LOC 0101Z 278DEG 23KT 3628 8686
07Special weather statement, Jun 29, 8:12 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
812 PM CDT MON JUN 29 2015
TNZ008-027-028-300200-
SUMNER TN-WILSON TN-DAVIDSON TN-
812 PM CDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAVIDSON...SOUTHERN
SUMNER AND WESTERN WILSON COUNTIES UNTIL 900 PM CDT...
AT 811 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS
NEAR MADISON...OR 7 MILES NORTH OF NASHVILLE...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...LEBANON...NASHVILLE...MADISON...HENDERSONVILLE...MOUNT
JULIET...GOODLETTSVILLE...MILLERSVILLE...LAKEWOOD...HERMITAGE...
JOELTON...NASHVILLE-DAVIDSON (BALANCE)...BELINDA CITY...OLD
HICKORY...RURAL HILL...WHITES CREEK...PERCY PRIEST LAKE AND
GLADEVILLE.
LAT...LON 3635 8682 3636 8679 3637 8679 3633 8626
3630 8627 3631 8625 3633 8625 3633 8623
3599 8632 3602 8638 3604 8639 3605 8644
3610 8652 3607 8652 3607 8653 3609 8655
3608 8655 3620 8689 3638 8686
TIME...MOT...LOC 0111Z 276DEG 23KT 3629 8678
07Local storm report, Jun 29, 8:23 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
823 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM LIGHTNING 8 S JAMESTOWN 36.32N 84.94W
06/29/2015 FENTRESS TN TRAINED SPOTTER
LIGHTNING STRIKE CAUSED A HOUSE FIRE
&&
EVENT NUMBER OHX1500596
JACKSONLocal storm report, Jun 29, 8:24 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
824 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM LIGHTNING 8 S JAMESTOWN 36.32N 84.94W
06/29/2015 FENTRESS TN TRAINED SPOTTER
LIGHTNING STRIKE CAUSED A HOUSE FIRE
0810 PM HAIL MOUNT JULIET 36.21N 86.52W
06/29/2015 E0.70 INCH WILSON TN TWITTER
0814 PM HAIL OLD HICKORY 36.26N 86.65W
06/29/2015 E0.88 INCH DAVIDSON TN TRAINED SPOTTER
NICKEL SIZE HAIL WAS REPORTED IN OLD HICKORY.
&&
EVENT NUMBER OHX1500596 OHX1500598 OHX1500597
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:03 PM CDT | Special Weather Statement | OHX | Cheatham | 42 min |
| Jun 29, 7:16 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson | 44 min |
| Jun 29, 7:27 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 33 min |
| Jun 29, 7:38 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 52 min |
| Jun 29, 7:48 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 42 min |
| Jun 29, 8:02 PM CDT | Special Weather Statement | OHX | Davidson | 43 min |
| Jun 29, 8:12 PM CDT | Special Weather Statement | OHX | Davidson, Wilson | 48 min |
| Jun 29, 8:33 PM CDT | Special Weather Statement | OHX | Sumner | 42 min |
| Jun 29, 9:35 PM CDT | Flash Flood Warning | OHX | Fentress, Overton | 3 hr |
| Jun 29, 9:56 PM CDT | Areal Flood Advisory | OHX | Hickman, Humphreys, Perry | 3 hr |
| Jun 29, 10:39 PM CDT | Special Weather Statement | OHX | Lewis | 51 min |
| Jun 29, 11:06 PM CDT | Flash Flood Warning | OHX | Hickman, Humphreys, Perry | 3 hr |
| Jun 29, 11:31 PM CDT | Special Weather Statement | OHX | Humphreys | 29 min |
| Jun 30, 12:46 AM CDT | Special Weather Statement | OHX | Lawrence, Wayne | 59 min |
| Jun 30, 1:33 AM CDT | Special Weather Statement | OHX | Cumberland, White | 57 min |
| Jun 30, 12:04 PM CDT | Special Weather Statement | OHX | White | 26 min |
| Jun 30, 12:26 PM CDT | Severe Thunderstorm Warning | OHX | Jackson | 34 min |
| Jun 30, 12:47 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Pickett | 28 min |
| Jun 30, 12:53 PM CDT | Special Weather Statement | OHX | Smith | 37 min |
| Jun 30, 1:18 PM CDT | Special Weather Statement | OHX | Pickett | 42 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.